# SDR 04FDEA02386

- Difficulty date: August 6, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 34,367 hours, 9,652 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD FLAP INBOARD AFT HINGE WITH PIVOT HOLE INBOARD   FLANGE CORRODED.  CORROSION REMOVED PER CMM 20-11-02 PAGES 2 - 4. ORIGINAL THICKNESS = 0.497 MATERIAL REMOVED = 0.012 REMAINING THICKNESS = 0.485   COMPLIED WITH FEDEX EA 1-5750-76807, WINGS - LT AND RT OUTBOARD FLAP -   INBOARD HINGE BRACKET BORE CORRODED.
